# SDR DL72E954224

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, .25 INCH CRACK IN NR 7 L/E SLAT COVE SKIN ATTACH ANGLE.  REPAIRED PER MM 57-54-0 PAR 5A.
